# SDR C2XA04IA013

- Difficulty date: February 18, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Engine: Allsn AE3007A
- Engine time: 3,956 hours, 3,103 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Nr 2
- Part time: 3,956 hours, 3,103 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E, A

## Discrepancy

LCH-FLIGHT 970, THE CREW REPORTED SMOKE IN THE CABIN, THE CREW SHUT DOWN THE NR 2 ENGINE, AND DIVERTED TO LCH WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
